# SDR FOTR2013102500026

- Difficulty date: August 2, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N263VT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26300
- Aircraft time: 45,619 hours, 31,004 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 200
- Part time: 45,619 hours, 31,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500C, SHEAR TIE ABOVE STR 13R HAS CORROSION AND APPEARS TO BE CRACKED.  REPAIRED.
